# SDR SWAA2023091188411

- Difficulty date: August 11, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION INNER CHORD CREASE BEAM HAS CORROSION AT BS 616+22; LBL 63; WL 207<[01] UPDATE MEASUREMENTS AND STEPS 1-3;[02] REMOVED AND REPLACED WING CENTER SECTIN INNER CHORD CREASE BEAM AT 616+22; LBL 63; WL 207. IAW SRM 51-40-02-0G-0 AND BOEING DWG 144A5901 ID: 47; BOEING DWG 144A5901 ID: 42 AND BOEING DWG 144A5901 ID: 0048 REV: A.;[03] VERIFIED MEASUREMENTS TABLE AND CORRECTIVE ACTION 2. CARD COMPLETE
